Relative tangent cone of analytic sets

Tom 106 / 2012

Danuta Ciesielska Annales Polonici Mathematici 106 (2012), 127-132 MSC: Primary 32B99; Secondary 14C17. DOI: 10.4064/ap106-0-10

Streszczenie

We give a characterization of the relative tangent cone of an analytic curve and an analytic set with an improper isolated intersection. Moreover, we present an effective computation of the intersection multiplicity of a curve and a set with $s$-metrization.

Autorzy

  • Danuta CiesielskaInstitute of Mathematics
    Pedagogical University of Cracow
    Podchorążych 2
    30-084 Kraków, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek